Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Oscillating sequences modulo one


Author: Underwood Dudley
Journal: Trans. Amer. Math. Soc. 126 (1967), 420-426
MSC: Primary 10.33; Secondary 10.63
MathSciNet review: 0209250
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Khintchine, Einige Sätze über Kettenbrüche, mit Anwendungen auf die Theorie der Diophantischen Approximationen, Math. Ann. 92 (1924), no. 1-2, 115–125 (German). MR 1512207, 10.1007/BF01448437
  • [2] J. F. Koksma, Diophantische Approximationen, Springer-Verlag, Berlin-New York, 1974 (German). Reprint. MR 0344200
  • [3] W. J. LeVeque, The distribution modulo 1 of trigonometric sequences, Duke Math. J. 20 (1953), 367–374. MR 0057925
  • [4] I. Niven, Diophantine approximation, Interscience, New York, 1963.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.33, 10.63

Retrieve articles in all journals with MSC: 10.33, 10.63


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0209250-6
Article copyright: © Copyright 1967 American Mathematical Society